# SDR ZW0A0206201

- Difficulty date: June 11, 2002
- Submitted: June 14, 2002
- Operation: Air carrier
- Aircraft: N9305N
- Make and model: Doug DC-9-83
- Aircraft serial: 49395
- Aircraft time: 37,080 hours, 31,856 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT THE FORMER FOOT WAS CRACKED AT STA 1361 BETWEEN LONGERON 23L AND 24L.  FABRICATED AND INSTALLED NEW FORMER FOOT SECTION PER SPM 6-70-01, PAGE 2 AND 3, ITEM 4.  FABRICATED AND INSTALLED PER SRM 51-30-02 AND 51-30-5.
